MathSciNet Relay Station
MathSciNet bibliographic data
MR864337 60J60 (60G07 60J55)
Méléard, Sylvie Application du calcul stochastique à l'etude de processus de Markov réguliers sur $[0,1]$. (French) [Application of stochastic calculus to the study of regular Markov processes on $[0,1]$] Stochastics 19 (1986), no. 1-2, 41–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement